# SDR F3LA2009110500225

- Difficulty date: November 2, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 17,378 hours, 7,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C073470. DURING DEN C3 C-CHECK, INSP NOTED CORROSION ON THE R3 THRESHOLD PANEL 262FF.  MX REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-42-12-400-002.
